# SDR IXXA06SMN161S

- Difficulty date: May 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING CHANNEL CRACKED AT STATION 680.000 LBL 45.  REMOVED CRACKED FITTING IAW DC-8 SRM 53--1-0 PAGE 1, DC-8 SRM 51-1-20D.  FABRICATED NEW FITTING IAW ATI REPAIR SPECIFICATION NUMBER 2003-05.  DWG DOUGLAS NR 4645517.  PERFORMED HEAT TREATMENT 7075 “O” TO 7075 T6 IAW DC-8 SRM 51-1-1 PAGES 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B. INSTALLED NEW FITTING IAW DC-8 SRM 51.1.20D, DC-8 SRM 51-3-1.
